# SDR UALA2012101505843

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,112 hours, 15,877 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CABIN PRESSURE RED WARNING LIGHT INOPERATIVE.  ACCOMPLISHED MT 52-011 ALL LIGHTS, OPS CHECKED NORMAL.
